# SDR SWIA202407250003

- Difficulty date: July 3, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N161SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000569
- Aircraft time: 20,182 hours, 11,973 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR 84 AND STR 28 CORRODED.     (C-CHECK RO 7/22/2024)    REMOVED AND REPLACED SHEAR CLIP AT FR 84 BETWEEN STR 28R -27R REF: SRM 51-40-08
